Depressive moods effect of Yasmin

We have 166 consumer reports for Yasmin. Depressive moods effect occurred in 5%.

Patients statistics on Depressive moods side effect for Yasmin

Female
Male

Average weight in Lbs
145.5
0

Average height in Ft
5′ 8″
0

Average age
38
0

Yasmin Circle Diagram 9 consumers of 166 reported about Depressive moods

  1. Karen C. Nelson says:
    2.5 rating

    Far too expensive, makes impure skin, I had to sleep at least 15 hours per day on the weekend, increased 8 kg (steady kilo increase), but the hunger feeling was still there, no matter how much I ate. Tachycardia or too slow a heartbeat made me almost unable to breathe and my breathing was hard (and my heart ached). In addition, I was extremely emotional, aggressive and depressed. Let’s get your hands off it …! I can only advise against it. This is really a horror pill.

  2. Crystal D. Odell says:
    5.0 rating

    My life with Yasmine. Like many others, I too have taken the Yasmine for four years and can only advise against any woman / girl. How it all began .. I wanted a pill that not only protects against unwanted pregnancy, but also removes my blemishes. It was really great for 2 years – my skin was finally beautiful, I had not gained a single kilogram and it seemed like I would really tolerate this pill. What Yasmine actually did with my body .. After 2 years of Yasmine I got very strong mood swings and even became depressed. On some days it was so bad that I could not stop crying, I took everything to heart – everyone in my opinion was suddenly against me and criticized me. But I could not imagine that personality change came from the pill, even though it was already a serious change from a fun-loving person to a more and more miserable pile of misery. What was more was the lack of desire for sex and the pain – I had to force myself to it and there was simply no explanation for the pain. Since my skin had deteriorated again, I decided after 3 years to go to the gynecologist and discuss with her the eventual discontinuation of the pill – which proved to be a gross error. When I told her about my intention, she wanted to stop me by arguing that if I put the pill off, it would look as dry as a postmenopausal woman because I’m going to miss estrogen. She even managed that and I naive being swallowed the Yasmin for another year before dropping it off without consultation. How I am doing now without Yasmin … I have dropped the Yasmin now for a 3/4 year and I’m really good. I have my skin through a diet change quite under control, have no menstrual pain and the desire is there again. But the most important thing for me is that I am finally balanced and not lying in my bed for days crying – I enjoy the world to the fullest and have social contacts again. Conclusion Yasmin is very expensive and has unbelievable side effects, and gynecologists often act as sellers to the pharmaceutical industry and back it up with incredible arguments. Dare and put the Yasmin down – you may be spared some of that! 🙂

  3. Joan K. Cromartie says:
    4.5 rating

    Side effects occurred only after about 3 years of use: diarrhea, headache, strong mood swings just before, during and after the period, depression, wobbly teeth, hair loss getting worse, flatter and dulling hair despite professional hair products (had thick curls before the pill) ), constantly changing light weight gain and loss, always within weeks. Now I realized that I also developed a lactose intolerance. I will drop you off after completing this pack and talk to my gynecologist about alternatives.

  4. Helen J. Hendrix says:
    4.5 rating

    After I took the pill Yasmin 10 kg increased. Despite regular sports and the same amount of food I have always gained weight. My legs were swollen every day and the whole body felt like a balloon. There were also headaches and listlessness. Even I had at times depression, that I did not even want to go outside. Now I have the pill discontinued and hope that my old weight comes back again. In itself, Yasmin is not recommended. Better to grab another pill.

  5. Connie C. Jackson says:
    3.0 rating

    At first always about 4-7 hours after taking nausea, z. T. with nausea. Another side effect at the same time mild headache. Later, more and more depressive moods, indifference, sadness, libido-loss …